Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 89, NWS North Platte, NE

May 4, 2007Boyd County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 4, 2007, 7:04 PM CDT for Boyd County, Nebraska. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2007, 7:04 PM CDT (00:04 UTC)
Expired
May 4, 2007, 7:26 PM CDT
In force
22 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Boyd County, NE

The radar

The Sioux Falls radar (KFSD), 169 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 2:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 050004
SVRLBF
NEC015-050030-
/O.NEW.KLBF.SV.W.0089.070505T0004Z-070505T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF SPENCER...

* UNTIL 730 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LYNCH...OR ABOUT 12 MILES EAST OF SPENCER...
  AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES EAST OF GROSS BY 715 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHWESTERN NEBRASKA.

LAT...LON 4283 9877 4277 9832 4287 9832 4298 9858

$$

TLK
2 follow-up statements
000 
WWUS53 KLBF 050016
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT FRI MAY 4 2007

NEC015-050030-
/O.CON.KLBF.SV.W.0089.000000T0000Z-070505T0030Z/
BOYD NE-
715 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN BOYD COUNTY...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES EAST OF GROSS...OR ABOUT 10 MILES 
SOUTHEAST OF PICKSTOWN...MOVING NORTH AT 30 MPH.

AT 710 PM CDT...HAIL UP TO DIME SIZE WAS REPORTED 4 MILES EAST 
NORTHEAST OF LYNCH WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHWESTERN NEBRASKA.

LAT...LON 4283 9877 4277 9832 4287 9832 4298 9858

$$

TLK
000 
WWUS53 KLBF 050026
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT FRI MAY 4 2007

NEC015-050036-
/O.CAN.KLBF.SV.W.0089.000000T0000Z-070505T0030Z/
BOYD NE-
726 PM CDT FRI MAY 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOYD COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS EXITED NORTHEAST BOYD COUNTY AND NO LONGER POSE 
A THREAT. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHWESTERN NEBRASKA.

LAT...LON 4283 9877 4277 9832 4287 9832 4298 9858

$$

TLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:46 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, May 4, 2:46 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 PM CDT FRI MAY 4 2007

.SYNOPSIS...
WARM AIR ADVECTION PATTERN IS CLEARLY SETTING UP ACROSS SWRN KS. IT
IS AIMED AT SCNTL NEB. PER SPC OUTLOOKS WE WONT ATTEMPT TO SECOND
GUESS THEIR FCST FOR SUPER CELL DEVELOPMENT OVER NERN COLO THIS
AFTN. ALL INDICATIONS ARE ATTM THAT SUPER CELLS WILL DEVELOP ACROSS
SCNTL NEBRASKA AND PERHAPS OTHER AREAS OF WRN AND NCNTL NEB.

&&

.DISCUSSION...
THE TONIGHT FCST USES STRAIGHT NAM12. THIS MODEL WORKED WELL LAST
NIGHT. IF IT VERIFIES FLOODING WILL DEVELOP ACROSS AREAS ALONG AND
EAST OF HIGHWAY 83 WHERE THE FLASH FLOOD WATCH IS IN EFFECT. ALL
INDICATIONS ARE A MCS AND ATTENDANT HEAVY RAINFALL CENTROID WILL
DEVELOP ALONG THE INVERTED TROF PARKED ACROSS NCNTL NEB. FCST HAS
BEEN WORDED FOR HEAVY RAIN AND HAIL. TORNADO THREAT IS CONDITIONAL
BASED ON THE WARM SECTOR PUSHING INTO SWRN NEB THIS EVENING. WILL LET
SPC HANDLE THAT ONE.

FOR SATURDAY THE WARM FRONT WILL PUSH WELL NORTH INTO NEB AND ON INTO
THE NRN PLAINS. ADDITIONAL SUPER CELL STORMS ARE EXPECTED TO DEVELOP
IN THE AFTN AND EVENING. TORNADO THREAT WILL INCREASE AS THE FRONT
MOVES NORTH IN THE AFTN AND EVENING. FCST USES A BLEND OF THE NAM AND
GFS. WOULD EXPECT THE FLASH FLOOD WATCH WILL NEED TO BE REISSUED OR
EXTENDED THRU SUNDAY MORNING.

FOR SUNDAY...IT LOOKS LIKE THE INVERTED TROF WILL BE FAR ENOUGH
EAST TO PRECLUDE LIKELY POPS EXCEPT IN THE FAR ERN ZONES. THUS
FCST IS FOR CHC POPS ACROSS MOST OF THE FCST AREA. DRY AIR IS FCST
TO PUSH ACROSS MOST OF THE AREA IN THE AFTERNOON. SOME OF THE MET
GUIDANCE AND THE NAM12 SUGGEST A WIND ADZY MAY BE NECESSARY FOR WLY
WINDS.

MONDAY THROUGH WEDNESDAY...THE NAM IS TOO FAST TO EVEN CONSIDER. THE
ECMWF IS THE SLOWEST SOLN AND IS PREFERRED. FCST CONTINUES CHC/SLGHT
CHC POPS. THE GFS PWS ARE RATHER LOW...LESS THAN AN INCH...SO HEAVY
RAIN IS UNLIKELY. INFACT THE GFS SHOWS LITTLE ADDITIONAL RAINFALL
DURING THIS TIME PERIOD.  THE ECMWF LIFTS THE UA LOW ACROSS THE CNTL
PLAINS THURSDAY AND FRIDAY. THIS IS MUCH SLOWER THAN THE GFS AND
SLOWER THAN PREVIOUS RUNS OF THE ECMWF.

THURSDAY AND FRIDAY...FCST RELIES HEAVILY ON THE HPC GRIDS...WARMER
AND SOMEWHAT DRIER WEATHER. THERE A SLIGHT CHC OF TSTM LATE THURSDAY
AS THE UA LOW MOVES THROUGH.

&&

.AVIATION...
COMPLEX CONDITIONS TONIGHT. WESTERN NEB AND NORTHEASTERN CO MAINLY
VFR FOR NOW...MEANWHILE THE REST OF THE AREAS IS MVFR TO IFR. LOW
PRESSURE SYSTEM TO CONTINUE TO SPIN ACROSS THE CENTRAL PLAINS WITH
AN INCREASE CHANCE OF SHOWERS AND THUNDERSTORMS. AS THE EVENING
CONTINUES...MOST AREAS EXPECTED TO BE MVFR OR IFR FROM CIGS AND/OR
VSBYS. SHOWERS AND THUNDERSTORMS GIVE WAY TO STRATUS AND FOG EARLY
TOMORROW BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOP. VERY
LIMITED CHANCES FOR VFR CONDITIONS TOMORROW.
&&

.HYDROLOGY...
3 HR FFG IS GENERALLY NEAR 2 INCHES. THE CUSTER COUNTY NORTHEAST
THROUGH HOLT COUNTY AREA IS HIGHLY FLOOD PRONE AS SIGNIFICANT LOW
LAND FLOODING OCCUR ABOUT A WEEK AGO. THE FLASH FLOOD WATCH AREA
EXTENDS SOUTHWARD THRU THE CANYON LANDS OF SWRN NEB.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT
NEBRASKA ZONES 005>010-025>029-037-038-059-070-071. TORNADO WATCH
226 UNTIL 10 PM CDT PARTS OF NCNTL NEBRASKA.

&&

CDC
Hazardous weather outlook, May 4, 7:03 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT FRI MAY 4 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-060015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
703 PM CDT FRI MAY 4 2007 /603 PM MDT FRI MAY 4 2007/

...FLASH FLOOD WATCH UNTIL SATURDAY MORNING FOR PORTIONS OF WESTERN
AND NORTH CENTRAL NEBRASKA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

UPPER LEVEL LOW PRESSURE WILL MOVE ACROSS UTAH TONIGHT. EAST OF
THIS FEATURE...A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS
THE HIGH PLAINS. AS THIS FEATURE COLLIDES WITH ABUNDANT LOW LEVEL
MOISTURE AND STRONG INSTABILITY...SCATTERED THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION. SUFFICIENT LOW
LEVEL WIND SHEAR WILL EXIST FOR ISOLATED SUPERCELL THUNDERSTORMS
WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED
TORNADOES POSSIBLE. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS
IS EAST OF A LINE FROM OSHKOSH TO VALENTINE.

ALSO A FLASH FLOOD WATCH IS IN EFFECT. RECENT RAINFALL HAS
SATURATED THE GROUND AND THE THUNDERSTORMS TONIGHT HAVE THE
POTENTIAL TO PRODUCE HEAVY RAIN.

STAYED TUNED TO THE LATEST WARNING FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY AND
SATURDAY EVENING. THE BEFORE MENTIONED UPPER LEVEL LOW...WILL
SLOWLY MOVE EAST INTO WESTERN COLORADO ON SATURDAY. BY MIDDAY
SATURDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO EASTERN
COLORADO AND WESTERN KANSAS. RAPID DESTABILIZATION OF THE
ATMOSPHERE WILL BEGIN DURING THE AFTERNOON HOURS...RESULTING IN
EXPLOSIVE THUNDERSTORM DEVELOPMENT. AS THIS ACTIVITY LIFTS NORTH
INTO WESTERN AND NORTH CENTRAL NEBRASKA...FAVORABLE LOW LEVEL WIND
SHEAR WILL BE FAVORABLE FOR SUPER CELL THUNDERSTORMS. SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY
AND SATURDAY NIGHT...WITH GREATEST THREAT FOR SIGNIFICANT SEVERE
THUNDERSTORMS EAST OF A LINE FROM VALENTINE TO OGALLALA. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY AS NUMEROUS
UPPER LEVEL DISTURBANCES MOVE ACROSS THE HIGH PLAINS. AT THIS
TIME NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD
BE READY FOR ACTIVATION TONIGHT THROUGH SATURDAY NIGHT...AS SEVERE
THUNDERSTORMS ARE EXPECTED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KAR

In the hours before

Local storm report, May 4, 5:26 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             20 NE ONEILL            42.67N 98.37W
05/04/2007  E1.25 INCH       HOLT               NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING GROUND

&&

MBYRD
Local storm report, May 4, 5:37 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
537 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             6 ESE LYNCH             42.80N 98.36W
05/04/2007  E0.88 INCH       BOYD               NE   PUBLIC

&&

MBYRD
Local storm report, May 4, 6:05 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             10 NNE BROWNLEE         42.42N 100.55W
05/04/2007  E0.75 INCH       CHERRY             NE   LAW ENFORCEMENT

            HAIL COVERING GROUND

&&

MBYRD
Local storm report, May 4, 6:12 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             12 SW NAPER             42.84N 99.26W
05/04/2007  E1.75 INCH       KEYA PAHA          NE   PUBLIC

&&

13
Local storm report, May 4, 6:12 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
612 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             11 SW NAPER             42.84N 99.26W
05/04/2007  E1.75 INCH       BOYD               NE   PUBLIC

&&

13
Local storm report, May 4, 6:21 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             11 SW NAPER             42.85N 99.25W
05/04/2007  E1.75 INCH       BOYD               NE   PUBLIC

&&

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:49 PM CDTSevere Thunderstorm WarningLBFCuster56 min
May 5, 12:17 AM CDTSevere Thunderstorm WarningLBFCuster28 min
May 5, 12:29 AM CDTSevere Thunderstorm WarningLBFWheeler31 min
May 5, 12:36 AM CDTSevere Thunderstorm WarningLBFLincoln54 min
May 5, 12:41 AM CDTSevere Thunderstorm WarningLBFCuster34 min
May 5, 12:44 AM CDTSevere Thunderstorm WarningLBFCuster, Loup46 min
May 5, 12:47 AM CDTTornado WarningLBFChase43 min
May 5, 12:59 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 5, 1:08 AM CDTTornado WarningLBFPerkins52 min
May 5, 1:12 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer48 min
May 5, 1:27 AM CDTSevere Thunderstorm WarningLBFLoup42 min
May 5, 1:29 AM CDTSevere Thunderstorm WarningLBFLincoln61 min
May 5, 1:33 AM CDTSevere Thunderstorm WarningLBFChase27 min
May 5, 1:46 AM CDTSevere Thunderstorm WarningLBFWheeler28 min
May 5, 1:55 AM CDTFlash Flood WarningLBFLincoln95 min
May 5, 1:57 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
May 5, 2:01 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins44 min
May 5, 3:25 AM CDTFlash Flood WarningLBFLincoln95 min
May 5, 3:35 AM CDTSevere Thunderstorm WarningLBFCuster40 min
May 5, 6:02 AM CDTFlash Flood WarningLBFCuster3 hr
May 5, 8:51 AM CDTSevere Thunderstorm WarningLBFBlaine, Loup24 min
May 5, 9:00 AM CDTFlash Flood WarningLBFCuster3 hr
May 5, 9:49 AM CDTSevere Thunderstorm WarningLBFGarden, Grant56 min
May 5, 10:03 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry57 min
May 5, 10:16 AM CDTSevere Thunderstorm WarningLBFSheridan59 min
May 5, 10:32 AM CDTSevere Thunderstorm WarningLBFLincoln58 min
May 5, 10:35 AM CDTSevere Thunderstorm WarningLBFCuster55 min
May 5, 10:56 AM CDTSevere Thunderstorm WarningLBFBlaine49 min
May 5, 11:08 AM CDTSevere Thunderstorm WarningLBFBrown67 min
May 5, 11:15 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
May 5, 12:18 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln42 min
May 5, 12:24 PM CDTTornado WarningLBFCuster51 min
May 5, 12:27 PM CDTSevere Thunderstorm WarningLBFBrown42 min
May 5, 12:47 PM CDTSevere Thunderstorm WarningLBFGarden58 min
May 5, 12:58 PM CDTSevere Thunderstorm WarningLBFKeya Paha30 min
May 5, 1:00 PM CDTSevere Thunderstorm WarningLBFThomas30 min
May 5, 1:15 PM CDTTornado WarningLBFBlaine, Custer45 min
May 5, 1:41 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan64 min
May 5, 1:44 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
May 5, 1:57 PM CDTTornado WarningLBFBlaine, Brown63 min
May 5, 2:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
May 5, 2:22 PM CDTSevere Thunderstorm WarningLBFPerkins53 min
May 5, 2:25 PM CDTTornado WarningLBFPerkins30 min
May 5, 2:36 PM CDTTornado WarningLBFCuster34 min
May 5, 2:44 PM CDTSevere Thunderstorm WarningLBFCherry61 min
May 5, 2:45 PM CDTTornado WarningLBFBlaine, Brown60 min
May 5, 2:51 PM CDTSevere Thunderstorm WarningLBFKeith39 min
May 5, 2:59 PM CDTTornado WarningLBFBrown, Keya Paha46 min
May 5, 3:13 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer37 min
May 5, 3:13 PM CDTTornado WarningLBFKeith18 min
May 5, 3:44 PM CDTTornado WarningLBFBrown, Keya Paha, Rock31 min
May 5, 3:46 PM CDTSevere Thunderstorm WarningLBFCherry59 min
May 5, 4:10 PM CDTTornado WarningLBFKeya Paha26 min
May 5, 4:30 PM CDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha3 hr
May 5, 4:30 PM CDTTornado WarningLBFHolt, Loup, Rock45 min
May 5, 4:43 PM CDTSevere Thunderstorm WarningLBFCherry28 min
May 5, 5:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer51 min
May 5, 5:14 PM CDTTornado WarningLBFHolt, Rock46 min
May 5, 5:37 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
May 5, 5:43 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha38 min
May 5, 5:51 PM CDTSevere Thunderstorm WarningLBFRock24 min
May 5, 6:36 PM CDTSevere Thunderstorm WarningLBFBrown24 min
May 5, 6:37 PM CDTSevere Thunderstorm WarningLBFKeya Paha14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.